I would wait and see. My period usually always came on Wednesdays especially when I was on the pill. If you just got off the pill it can take a couple of months for your period to even out again. Stress can make your period act weird. Lots of things.
If you have been on the pill for at least 2 months you should be fine for protection since it stays in your system and takes at least a full month to fully leave your system, though your blank/sugar pills are usually when you are on your period...
Um... I don't really know. I suppose that depends on if the different brand names are thr exact same thing as my lat pill or not.
I was on ocella, and am now on zarah, have been in it for...4 months maybe?
Been on many diff types for at least 5 years.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.